# SDR 2002F00285

- Difficulty date: November 30, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE FORWARD RT FLIGHT ATTENDANT FLASH LIGHT TEST LIGHT WAS NOT FLASHING.  REPLACED BATTERY OF FORWARD RIGHT F/A FLASH LIGHT.  (M)
